Asymptotic properties of Jacobi matrices for a family of fractal measures

Date
2018
Authors
Alpan, G.
Goncharov, A.
Şimşek, A. N.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Experimental Mathematics
Print ISSN
1058-6458
Electronic ISSN
Publisher
Taylor and Francis
Volume
27
Issue
1
Pages
10 - 21
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We study the properties and asymptotics of the Jacobi matrices associated with equilibrium measures of the weakly equilibrium Cantor sets. These family of Cantor sets were defined, and different aspects of orthogonal polynomials on them were studied recently. Our main aim is to numerically examine some conjectures concerning orthogonal polynomials which do not directly follow from previous results. We also compare our results with more general conjectures made for recurrence coefficients associated with fractal measures supported on (Formula presented.).

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)